# SDR SWAA2025012889174

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 24,537 hours, 12,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT(L732) AND RIGHT(L733) ESCAPE SLIDE LIGHTS ARE INOP. FUTHER INVESTIGATION ALL AFT AREA EMERGENCY LIGHT INOP SUSPECTED BATTERY PACK M1673 M1672 M1671 NEED TO BE REPLACE.     REPLACED POWER SUPPLY - BATTERY PACKS TO M1673; M1672 AND M1671 PER AMM 33-51-06-960-805. GOOD OPERATIONAL TEST.
